the breast cancer
support charity

Showing results for 
Search instead for 
Do you mean 
Member
lindsyloo
Posts: 420
Registered: ‎01-05-2012

Re: headaches

Hi Jal

you are not supposed to take paracetamol or brufen because they can bring mask a high temp, avoid anything with codeine in as it causes constipation!! the topical preparations that Sarah mentions are pretty effective,

Linda

Please use plain text.
Member
HUMPHR10
Posts: 24
Registered: ‎01-05-2012

Re: headaches

Hello there
One of the drugs in the FEC combo affects your sinuses (can't remember which one). I had terrible headaches after my first FEC. I found the gel pads you can buy in chemists -- you just stick them to your forehead and lie back -- really soothing. This cycle I took decongestants on day 4 and 5 when I came off the steroids and along with various other supplements have sailed through this cycle with no side effects other than the inital fatigue. Also drink lots of water as dehydration can you give you a killer headache too. Hope your headache improves!!

Please use plain text.
Member
shellshocked
Posts: 31
Registered: ‎01-05-2012

Re: headaches

Hi
I have been using the 4head tube that you just rub onto the skin of your forehead and I find it really works for me. I have had a few headaches and this has done the trick. It is quite expensive but lasts a long time.

Good luck, hope you find something that works for you.

Sarah

Please use plain text.
Member
jal7777
Posts: 395
Registered: ‎01-05-2012

headaches

hi had first chemo fec no problems also having immunity inj. i seem to get a headache now and again what can i take.... there is no temp just a headache. i know i wasn't supposed to take some things in case a temp on its way but i cant remember what i am allowed to take any advice. it seems a waste of time ringing up chemo unit when have knowledgeable ladies on here. have a god evening.

Please use plain text.